# SDR 0101186641

- Difficulty date: March 9, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 73,591 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, FOUND CRACK IN VERTICAL SUPPORT BEAM LOWER END AT BS 987 RBL 10.  REPAIRED PER EA 66-181879.
